# SDR CA190607007

- Difficulty date: May 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pressure Switch
- Part number: 162660DASH1
- Condition: Malfunctioned
- Location: Flap System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP POWER CAUTION LIGHT ON GROUND REPORTED BY FLIGHT CREW. FLAP CAUTION ILLUMINATED WHEN SELECTING 0 TO 5 WITH RUNNING ENGINE. FLAP STUCK AT 0 POSITION. MAINTENANCE REPLACE THE FLAP PRESSURE SWITCH DUE TO A PREVIOUS EVENT ON 25 MAY 2019 THAT WAS CORRECTED BY QRH PROCEDURE. CREW HAD SHUT DOWN BOTH ENGINES WHILE FLAPS WERE BETWEEN 10 AND 15, THEN FLAP POWER CAUTION LIGHT CAME ON. (TC# 20190607007)
